Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 202969, 8 pages
http://dx.doi.org/10.1155/2013/202969
Research Article

Dissipativity Analysis and Synthesis for a Class of Nonlinear Stochastic Impulsive Systems

1School of Hydropower & Information Engineering, Huazhong University of Science and Technology, Wuhan 430074, China
2Hubei Province Key Lab of Systems Science in Metallurgical Process, Wuhan University of Science and Technology, Wuhan 430081, China

Received 1 August 2013; Accepted 6 September 2013

Academic Editor: Tao Li

Copyright © 2013 Guici Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guici Chen, Jianzhong Zhou, and Yongchuan Zhang, “Dissipativity Analysis and Synthesis for a Class of Nonlinear Stochastic Impulsive Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 202969, 8 pages, 2013. doi:10.1155/2013/202969